How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 46959
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

My penis suddenly became smaller, and now i have trouble

Customer Question

my penis suddenly became smaller, and now i have trouble getting erections. the shrinkage in size came about 2 weeks after an inguinal hernia repair and a vasectomy. I take meds for htn, cholesterol
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. David replied 2 years ago.
Hello, this is Dr. David. I have read your question and I'm ready to help.
yo need to see your doctor to get your testosterone and LH and FSH levels checked.
LH and FSH are hormones from your pituitary gland to tell your testicles to produce testosterone hormones
declines of your testosterone levels can cause your penis to shrink and also cause weak erections and declines of libido and sex drive.
the chances of the vasectomy damaging the testicle is small
but you should get your testosterone levels checked first.
what dose of viagra are you using now?
have you used it before?